Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Excessive saliva build up in throat, rashes on arms and legs. Due to stress?

Whenever i am stressed, i feel that my saliva is building up just in my esophagus and my throat . It bothers me a lot. And then, i am not sure if it is related, i develop some kind of a hives-like rashes in my body especially in the arms and legs. I dont take any medication. I just sleep the night and when i wake up, the rashes are gone. How can i get rid of these?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,   ,   ,   ,  
Internal Medicine Specialist 's  Response
Thanks for coming to HCM. Stress causes cortisol and some other hormones to increase in body. It makes sebaceous glands increase production and hence skin becomes more oily. If you already have rosacea, psoriasis or eczema, that can get worsened with stress. Stress can also cause hives and other type of skin rash.
You should follow a regualar skin-care regimen even if you are stressed or tired. Exercise regularly and do things that you enjoy to keep stress to minimum, take good night sleep. You can contact a counsel or psychiatrist who can help you with stress management.
Wish you good health!
Answered: Fri, 1 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor